Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Constant feeling of dizziness, light headedness, anxiety.... Plz help? Whats wrong with me? ?

I am a 22 years old female. My weight is 98kg and height is 5'9ft. I suffer from diabetes type 2 since last 7 years. I also suffer from depression. I do take medicines to control my depression (tab diligan and tab cpram). I always feel dizzy, light headed and blurred vision sometimes. I cant go out in open space i feel like i am going to pass out. I feel unbalnced..my bpm is always above 125... I get panic attacks.... And then my vision blurres out wich makes me feel more dizzy. And wen i dont take my medicines it becomes worst... Due to this issue i don't go outside.... Is this all happening due to anxiety? Do i need to see a neurologist? 

8 Answers

Relevance
  • 2 months ago
    Favorite Answer

    You need to see your doctor and urgently discuss the problem with him.  There are several possible reasons, including incorrect dosages for your diabetes and blood pressure, or the wrong medication that conflicts with each other.

    Source(s): I was hospitalized because of the same reason. Incorrect blood pressure tablets and also insulin injection amounts. My other medications were also altered along with strengths.
  • Rita
    Lv 6
    1 month ago

    The brain consumes more energy than any other organ, and without adequate blood pressure it does not receive enough oxygenated blood or glucose (sugar). Low blood pressure and low blood glucose are two common causes of dizziness, and they may also be associated with increased anxiety.

  • 2 months ago

    This is a sugar issue, probably

     biscuits. I get the same with dark chocolate digestives from the L supermarket. I LOVE them, but i am careful I eat 3 packets in 3 days and then stop, and I can tell you that I’m glad to get away by then....but alas, I am always drawn back

    The ideal solution would be if you were to be kidnapped, with your meds’ by a sex crazed maniac, and kept without food but on a splendid bed. By the time the police burst through the door you are down to 47kg completely cured, don’t need meds.

    You say that they must be at the wrong house. There is no problem.

    Seriously, try to get away from the food supply.

  • Anonymous
    2 months ago

    You need to discuss this with your physician, not random strangers on the internet.

  • How do you think about the answers? You can sign in to vote the answer.
  • 2 months ago

    Yea, that's anxiety.

    Go to youtube and look up "mindfulness"

  • 2 months ago

    You should read about the side-effects of your medication.  It may be affecting your blood pressure.  Also, tell your doctor what you told us here.  

  • 2 months ago

    This REALLY sounds like a strictly medical problem, not a psychological problem. Call the doctor. A 911 call wouldn't hurt Do that too.

  • Anonymous
    2 months ago

    That's an easy one.  You are too stupid to see a doctor and instead constantly create new accounts to just beg for attention.

Still have questions? Get your answers by asking now.